i am not a doctor but I can say that I was on Vyvnase 60 mg per day and experimented with opiates including methadone, for chronic pain, chronic bowel issues and for Opiate addiction. I was talking between 10 and 40 mgs of methadone. What you can expect is a severe decrease in the efficacy of your ADD meds Vyvanse. You will feel tired, or easily exhausted, if you are a man you will likely have a decrease in the amount of testosterone in your system. This can do all sort of things none of which are particular desirable unless you suffer from one or more of the symptoms/diseases and while remember that these are funny but trust me they are real:
Premature ejaculation, in ability to feel pleasure, incontinence, chronic pain, Hyperhydrosis (sweating), An increase in Add/Adhd related symptoms, decrease in the effectiveness of your stimulant medication. Masochism
If you do not want to suffer from any of the above side effects do not start methadone treatment. Those are just a few of the symptoms you will experience. I could be more comprehensive but if you have questions I will be glad to answer. My suggestion is that if you suffer from both Add/narcolepsy and chronic pain go with an oc meds or try a Thebiane based opiod/opiate that is drugs like oxycontin, hydrocodone or Bupenorphine. Many people find these are less sedating and if you are ADD; you will be pleased with the results. Best of luck
First I want to welcome you to the Pain Management Forum and let you know that we are glad you found this Forum. I want to let you know that there are NO Doctors on this Forum only CP - Chronic Pain - Patients that help each other with our OWN expertise and experiences that we have developed through our OWN CP Issues.
Yes, your Pharmacist is always a good source of information BUT I think I would be asking MY Doctor. Did the same Doctor give you BOTH medications? IF so then you might want to DOUBLE CHECK with him/her. If it is TWO DIFFERENT Doctors then you need to call EACH one of them and BE SURE that they know what the OTHER has prescribed for you. Since these seem possible that they MIGHT interfere with each other you DOCTOR should be making the decision as to what you are taking.
I HOPE that you will get back to us with what your Doctor has told you that you should do about the combination of your medicines.
I wish you the VERY best and look forward to your update........Sherry
Kay-I also take methadone 5 mg in morning and 5 in afternoon for ruptured disc and Fybromyalgia pain. I have a mood disorder and take selexa 40 mg, topomax (topamax) 200 mg (migrains)and seraquel 200 mg for sleep. I keep the methadone as low as possible bc the withdrawal are awful. Whenever you go to a new Doc always tell them what you are taking. Have a good Holiday.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.